Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 324, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 1, 2013, 4:14 PM MDT for Sheridan County, Nebraska. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2013, 4:14 PM MDT (22:14 UTC)
- Expired
- Aug 1, 2013, 5:15 PM MDT
- In force
- 61 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Sheridan County, NE
The radar
The Rapid City radar (KUDX), 176 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 1, 12:22 PM MDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 10.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -262 J/kg
- Mixed-layer LCL
- 1824 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
834
WUUS53 KLBF 012214
SVRLBF
NEC161-012315-
/O.NEW.KLBF.SV.W.0324.130801T2214Z-130801T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
414 PM MDT THU AUG 1 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 515 PM MDT
* AT 411 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF HAY SPRINGS...AND MOVING EAST AT 15 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HAY SPRINGS...INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD...
WALGREN LAKE STATE RECREATION AREA AND HIGHWAY 250 CROSSING THE
NIOBRARA RIVER.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 89.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4250 10278 4273 10279 4276 10277 4268 10225
4235 10252 4243 10276 4244 10278 4249 10278
TIME...MOT...LOC 2215Z 282DEG 12KT 4260 10273
HAIL...1.25IN
WIND...60MPH
$$
ROBERG1 follow-up statement
675
WWUS53 KLBF 012232
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
532 PM CDT THU AUG 1 2013
NEC161-012315-
/O.CON.KLBF.SV.W.0324.000000T0000Z-130801T2315Z/
SHERIDAN NE-
432 PM MDT THU AUG 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
SHERIDAN COUNTY UNTIL 515 PM MDT...
AT 429 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
HAY SPRINGS...AND MOVING EAST AT 10 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RUSHVILLE...WALGREN LAKE STATE RECREATION AREA AND HIGHWAY 250
CROSSING THE NIOBRARA RIVER.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 89.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4250 10278 4273 10279 4276 10277 4268 10225
4235 10252 4243 10276 4244 10278 4249 10278
TIME...MOT...LOC 2231Z 289DEG 8KT 4259 10270
HAIL...1.25IN
WIND...60MPH
$$
ROBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 2:21 PM MDT, 1 hour 53 minutes earlier.
Area forecast discussion, Aug 1, 2:21 PM MDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 321 PM CDT THU AUG 1 2013 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 321 PM CDT THU AUG 1 2013 ABBREVIATED FORECAST DISCUSSION DUE TO ONGOING CONVECTION ACROSS NORTHERN AND NORTH CENTRAL NEBRASKA. SCATTERED TO NUMEROUS AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE TO DEVELOP AND SPREAD TO THE SOUTHEAST AS AMPLE INSTABILITY WORKS IN CONJUNCTION WITH VARIOUS BOUNDARIES AND MORE THAN SUFFICIENT SHEAR. AND WHEN COMBINED WITH STEEP LOW-MID LEVEL LAPSE RATES...SUPERCELLS CAPABLE OF LARGE HAIL AND DAMAGING WINDS ARE EXPECTED ACROSS MUCH OF THE FORECAST AREA. ISOLATED TORNADOES ARE A CONCERN AS WELL...ESPECIALLY INVOF ANY BOUNDARY WHERE LOW WIND PROFILES ARE VEERING /NORTH AND NORTHWESTERN NEBRASKA AND FROM EARLIER CONVECTION/. HEAVY RAINFALL IS A CONCERN...WITH PWATS ALREADY ABOVE 1.50" ACROSS NORTH CENTRAL NEBRASKA...QUICK STORM MOTION MAY LIMIT ACCUMULATIONS HOWEVER. ADDITIONAL DEVELOPMENT WILL BE POSSIBLE ON FRIDAY...AND AGAIN AMPLE INSTABILITY WITH FAVORABLE SHEAR PROFILES WILL LEAD TO A RISK OF SEVERE STORMS...ESPECIALLY ACROSS NORTH CENTRAL NEBRASKA. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 321 PM CDT THU AUG 1 2013 30 POPS FORECAST FRIDAY NIGHT AS SURFACE LOW PRESSURE TO BECOME CENTERED IN FAR NW KANSAS EARLY EVENING. THIS WILL RESULT IN AN INVERTED TROUGH EXTENDING NW INTO NWRN NEBR AND A WARM FRONT ALONG INTERSTATE 80. STORM SHOULD DEVELOP NEAR AND NORTH OF THESE BOUNDARIES AND SAG SOUTH OVERNIGHT. FOR SATURDAY COOLER HIGH PRESSURE WILL BUILD IN WITH NORTHEAST WINDS AND HIGHS IN THE UPPER 70S. INCREASING CHANCES THROUGH THE DAY AND OVERNIGHT. FAVORED THE NAM AND ECMWF WHICH KEEP CLOSE TO PREVIOUS FORECAST FOR POPS WHILE THE GFS KEEP SATURDAY MAINLY DRY WITH LOW CHANCES SATURDAY NIGHT. FOR SUNDAY AND BEYOND...A SEMI STATIONARY FRONT FORECAST TO REMAIN JUST SOUTHWEST AND SOUTH OF AREA. A FLATTENED RIDGE TO OUR WEST WILL BRING A SLIGHT NORTHWEST FLOW PATTERN WITH BOUNDARY LAYER AND MID LEVEL MOISTURE ELEVATED ACROSS THE REGION EACH DAY. THUNDERSTORMS CHANCES TO REMAIN FAVORABLE THROUGH THE EXTENDED WITH DAILY CHANCES REACHING 30 TO 40 PERCENT. THE GFS/ECMWF AND GEM MODELS IN FAIR AGREEMENT ON THIS. WITH PROXIMITY OF SURFACE FRONT AND ENHANCED POPS...TEMPERATURES TO RANGE BELOW NORMAL THROUGH THE EXTENDED WITH HIGHS FROM THE UPPER 70S TO LOWER 80S MOST DAYS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1241 PM CDT THU AUG 1 2013 TIMING AND LOCATION OF THE EXPECTED CONVECTION LATER THIS AFTERNOON AND EVENING IS STILL A BIT UNCERTAIN...ESPECIALLY GIVEN THE MULTIPLE EPISODES OF SCATTERED CONVECTION THIS MORNING. THAT BEING SAID...MAINTAINED THE GENERAL IDEA OF ADDITIONAL STRONG TO SEVERE STORM DEVELOPMENT ACROSS MUCH OF THE FORECAST AREA TODAY/THIS EVENING...POSSIBLY IMPACTING THE KVTN AND KLBF TERMINALS. LARGE HAIL...GUSTY WIND...AND TORRENTIAL RAIN WOULD BE EXPECTED WITH ANY STORM. ENOUGH CONFIDENCE REMAINS TO KEEP THUNDER AT KLBF IN THE TERMINAL FORECAST AFTER 23Z THIS EVENING AND BEFORE 04Z. OTHERWISE WILL NEED TO MONITOR THE POTENTIAL OF FOG/LOW STRATUS IN THE WAKE OF STORMS OVERNIGHT...CONFIDENCE IS LOW...BUT WITH SOUTHERLY FLOW MAINTAINING A CONSISTENT FETCH OF MOISTURE INTO THE REGION...FOG CANNOT BE DISCOUNTED AT THIS POINT IN TIME AT EITHER KLBF OR KVTN. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...JACOBS LONG TERM...ROBERG AVIATION...JACOBS
Hazardous weather outlook, Aug 1, 3:09 PM MDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 409 PM CDT THU AUG 1 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-022115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 409 PM CDT THU AUG 1 2013 /309 PM MDT THU AUG 1 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORM DEVELOPMENT ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE QUICKLY AND WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS...AND ALSO ISOLATED TORNADOES. THUNDERSTORMS WILL BECOME MORE WIDESPREAD THROUGH THE EVENING HOURS...AND SEVERE WEATHER IS POSSIBLE THROUGH THE EVENING AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS AGAIN A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY IN CENTRAL...NORTH CENTRAL AND NORTHWEST NEBRASKA. A FRONT WILL SAG SOUTH ACROSS NEBRASKA FRIDAY AFTERNOON AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT. AFTER FRIDAY...THERE IS A POSSIBILITY OF THUNDERSTORMS EACH DAY THROUGH THE MIDDLE OF NEXT WEEK AS A FRONT CONTINUES STALLED ON THE CENTRAL PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) KAR
In the hours before
Local storm report, Aug 1, 2:48 PM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
348 PM CDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST 9 NE JOHNSTOWN 42.66N 99.93W
08/01/2013 E60 MPH BROWN NE PUBLIC
WIND GUSTS ESTIMATED TO 60 MPH. LOCATION IS 2 MILES WEST
AND 6 MILES NORTH OF AINSWORTH.
&&
CARMELLocal storm report, Aug 1, 2:52 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
352 PM CDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST AINSWORTH 42.55N 99.86W
08/01/2013 M66 MPH BROWN NE AWOS
AINSWORTH AIRPORT AWOS MEASURED A WIND GUST TO 66 MPH.
&&
CARMELLocal storm report, Aug 1, 3:21 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
421 PM CDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 8 S EWING 42.14N 98.34W
08/01/2013 M0.25 INCH HOLT NE PUBLIC
HEAVY RAIN AND PEA SIZED HAIL AT TIME OF REPORT.
&&
CARMELLocal storm report, Aug 1, 3:29 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
429 PM CDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 6 NW CROOKSTON 42.99N 100.84W
08/01/2013 E0.88 INCH CHERRY NE PUBLIC
0203 PM HAIL 4 N CROOKSTON 42.98N 100.75W
08/01/2013 E1.00 INCH CHERRY NE PUBLIC
0205 PM HAIL 7 WNW BUTTE 42.95N 98.98W
08/01/2013 E1.00 INCH BOYD NE PUBLIC
0227 PM HAIL VALENTINE 42.87N 100.55W
08/01/2013 E1.00 INCH CHERRY NE PUBLIC
TORRENTIAL RAIN ALSO WAS REPORTED.
0245 PM HAIL 4 ESE EMMET 42.45N 98.74W
08/01/2013 E1.25 INCH HOLT NE PUBLIC
0310 PM HAIL 6 S ONEILL 42.37N 98.65W
08/01/2013 E1.50 INCH HOLT NE PUBLIC
0327 PM HAIL 8 N JOHNSTOWN 42.69N 100.06W
08/01/2013 E0.75 INCH BROWN NE PUBLIC
PEA TO PENNY SIZED HAIL REPORTED. YARD AND NEARBY YARD
FLOODED FROM HEAVY RAIN.
0330 PM TSTM WND GST 5 NE JOHNSTOWN 42.62N 99.99W
08/01/2013 E60.00 MPH BROWN NE PUBLIC
WIND DESCRIBED AS TERRIFIC AND TREMENDOUS. SOME TREE
LIMBS DOWN. LOTS OF RAIN AND HAIL TO THE SIZE OF DIMES.
0335 PM TSTM WND GST AINSWORTH 42.55N 99.86W
08/01/2013 M66.00 MPH BROWN NE AWOS
AINSWORTH AIRPORT AWOS MEASURED A WIND GUST TO 66 MPH.
0335 PM TSTM WND GST 9 NE JOHNSTOWN 42.66N 99.93W
08/01/2013 E60.00 MPH BROWN NE PUBLIC
WIND GUSTS ESTIMATED TO 60 MPH. LOCATION IS 2 MILES WEST
AND 6 MILES NORTH OF AINSWORTH.
0420 PM HAIL 8 S EWING 42.14N 98.34W
08/01/2013 M0.25 INCH HOLT NE PUBLIC
HEAVY RAIN AND PEA SIZED HAIL AT TIME OF REPORT.
&&
CARMELLocal storm report, Aug 1, 3:56 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
456 PM CDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 10 W MERRIMAN 42.92N 101.90W
08/01/2013 E1.00 INCH CHERRY NE PUBLIC
&&
MARTINLocal storm report, Aug 1, 4:01 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
501 PM CDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 17 SE CHAMBERS 42.03N 98.51W
08/01/2013 E0.75 INCH WHEELER NE PUBLIC
PEA TO PENNY SIZED HAIL. MOSTLY PEA SIZED HAIL OCCURRED.
HEAVY RAIN ALSO OCCURRING AT TIME OF REPORT.
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 10:32 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Grant | 43 min |
| Aug 1, 9:45 AM MDT | Severe Thunderstorm Warning | LBF | Wheeler | 30 min |
| Aug 1, 12:42 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Aug 1, 12:52 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 38 min |
| Aug 1, 12:54 PM MDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 51 min |
| Aug 1, 1:00 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 45 min |
| Aug 1, 1:18 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 42 min |
| Aug 1, 1:26 PM MDT | Tornado Warning | LBF | Cherry | 34 min |
| Aug 1, 1:30 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 45 min |
| Aug 1, 1:44 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 46 min |
| Aug 1, 2:03 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 42 min |
| Aug 1, 2:21 PM MDT | Severe Thunderstorm Warning | LBF | Brown | 39 min |
| Aug 1, 2:43 PM MDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 47 min |
| Aug 1, 2:47 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 43 min |
| Aug 1, 3:25 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 50 min |
| Aug 1, 3:47 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 43 min |
| Aug 1, 4:12 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 63 min |
| Aug 1, 4:19 PM MDT | Tornado Warning | LBF | Cherry | 41 min |
| Aug 1, 4:27 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 48 min |
| Aug 1, 4:50 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 40 min |
| Aug 1, 5:12 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 48 min |
| Aug 1, 5:28 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.